Advertisement

Les transformees de fourier des distributions de type positif sur SL(2,R) et la formule des traces

  • Marc Nichanian
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 497)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    EHRENPREIS-MAUTNER Some properties of the Fourier transform on semi-simples Lie Groups I. Ann. of Math., vol. 61, no 3 (1955).Google Scholar
  2. [2]
    R. GANGOLLI Spherical functions on semi-simple Lie groups... Dans le volume Symetric spaces, Dekker, New-York (1972).Google Scholar
  3. [3]
    GODEMENT Introduction aux travaux de Selberg. Séminaire Bourbaki, exposé 144 (1957).Google Scholar
  4. [4]
    HELGASON Differential Geometry and Symmetric Spaces. Academic Press, New-York (1962).zbMATHGoogle Scholar
  5. [5]
    SCHWARTZ Théorie des distributions. Hermann, Paris (1966).zbMATHGoogle Scholar
  6. [6]
    Mac CABE An integral representation for a class of positive definite functions. Math. Ann. 183 (1969), p. 287–289.MathSciNetCrossRefGoogle Scholar
  7. II.[7]
    GELFAND-GRAEV et PYATECKII-SHAPIRO Fonctions généralisées. Vol. 6. W.B. Saunders Company, Philadelphia (1966).Google Scholar
  8. [8]
    W. ROELKE Über die Wellengleichung bei Grenzkreisgruppen erster Art. S.B. Heidelberger Akad. Wissenschaft Math. klasse 1953/55 (1956), p. 159–267.Google Scholar
  9. [9]
    SELBERG Harmonic Analysis and discontinuous groups. J. Indian Math. Soc., 20 (1956), p. 67–87.MathSciNetGoogle Scholar
  10. [10]
    R. GANGOLLI Spectre of discrete uniform subgroups of semi-simple Lie groups. Dans Symétric Spaces, Dekker, New-YorkGoogle Scholar
  11. [11]
    KUBOTA Elementary theory of Eisenstein series. Kodansha Ltd, Tokyo (1973).zbMATHGoogle Scholar
  12. [12]
    N. SUBIA Formule de Selberg sur les formes d'espaces hyperboliques compacts. Dans ce volume.Google Scholar
  13. [13]
    M. NICHANIAN Les transformées de Fourier distributions de type positif sur SL(2,R) et la formule des traces de Selberg. Thèse de l'Université de Strasbourg. Décembre 1974.Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Marc Nichanian

There are no affiliations available

Personalised recommendations